UM  > Faculty of Science and Technology
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers
Sheng,Qin1; Sun,Hai Wei2
2012-05-11
Source PublicationCommunications in Computational Physics
ISSN18152406 19917120
Volume12Issue:4Pages:1275-1292
Abstract

This paper concerns the numerical stability of an eikonal transformation based splitting method which is highly effective and efficient for the numerical solution of paraxial Helmholtz equation with a large wave number. Rigorous matrix analysis is conducted in investigations and the oscillation-free computational procedure is proven to be stable in an asymptotic sense. Simulated examples are given to illustrate the conclusion. © 2012 Global-Science Press.

KeywordAsymptotic Stability Eikonal Splitting Highly Oscillatory Problems Matrix Eigenvalues Paraxial Equation Spectral Radius
DOI10.4208/cicp.100811.090112a
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000303773900016
Fulltext Access
Citation statistics
Cited Times [WOS]:9   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Science and Technology
Personal research not belonging to the institution
DEPARTMENT OF MATHEMATICS
Affiliation1.Center for Astrophysics, Space Physics and Engineering ResearchDepartment of MathematicsBaylor University,United States
2.Department of MathematicsUniversity of Macau,Macao
Recommended Citation
GB/T 7714
Sheng,Qin,Sun,Hai Wei. Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers[J]. Communications in Computational Physics,2012,12(4):1275-1292.
APA Sheng,Qin,&Sun,Hai Wei.(2012).Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers.Communications in Computational Physics,12(4),1275-1292.
MLA Sheng,Qin,et al."Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers".Communications in Computational Physics 12.4(2012):1275-1292.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sheng,Qin]'s Articles
[Sun,Hai Wei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sheng,Qin]'s Articles
[Sun,Hai Wei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sheng,Qin]'s Articles
[Sun,Hai Wei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.